Hello, I have been dealing with left side pain for quite some time now, the doctors have diagnosed me for GERD, and have given me meds for it called Protonic. It's stopped for a while but now it's come back, not only in my side but my upper part of my back. I've taken muscle relaxors as directed by my doctor but all it does is make me sleep. I don't know how to ease the pain because everything i've tried hasn't worked. I've been up all night with the same pains, what relives this type of pain in your side and/or back?
GERD pain can radiate to the places you have mentioned.
PPI alone is not enough and you may have to consider certain lifestyle modifications too which include the following -
1. Head elevation while sleeping
2. Small frequent meals
3. Going to bed 2- 3 hours after food
4. Avoiding bed time snacks
5. Avoiding smoking and alcohol
6. Avoiding tight fitting clothes
7. Avoiding cola, citrus drinks, carbonated drinks, tea, coffee, spicy food
8. Weight reduction
If you get nightime symptoms, consider taking zantac in additon to PPI.
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.